Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 213, NWS Jacksonville, FL

September 18, 20126 counties in Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Sep 18, 2012, 10:33 AM EDT for 6 counties in Florida. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 18, 2012, 10:33 AM EDT (14:33 UTC)
Expired
Sep 18, 2012, 11:15 AM EDT
In force
42 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Alachua County, FL, Baker County, FL, Bradford County, FL, Columbia County, FL, Gilchrist County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 101 km from the middle of the area, began a volume at 14:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 18, 10:35 AM EDTTSTM WND DMG4 Wnw Newberry, FLTHE 911 DISPATCH REPORTED A TREE DOWN AROUND A MILE NORTH OF STATE ROAD 26 AND COUNTY ROAD 337. THE TIME GIVEN WAS BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 2.6 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 897 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
897 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
697 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

888 
WUUS52 KJAX 181433
SVRJAX
FLC001-003-007-023-041-125-181515-
/O.NEW.KJAX.SV.W.0213.120918T1433Z-120918T1515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1033 AM EDT TUE SEP 18 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BRADFORD COUNTY IN NORTHERN FLORIDA
  SOUTHWESTERN BAKER COUNTY IN NORTHEAST FLORIDA
  NORTHERN ALACHUA COUNTY IN NORTHERN FLORIDA
  SOUTHERN COLUMBIA COUNTY IN NORTHERN FLORIDA
  EASTERN GILCHRIST COUNTY IN NORTHERN FLORIDA
  UNION COUNTY IN NORTHERN FLORIDA

* UNTIL 1115 AM EDT

* AT 1033 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM LAKE CITY TO 6 MILES SOUTH OF COLUMBIA
  TO 11 MILES SOUTHWEST OF HIGH SPRINGS...MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
  CITY...WATERTOWN...HIGH SPRINGS...OLENO STATE PARK...LULU...
  ALACHUA...WORTHINGTON SPRINGS...OLUSTEE...LAKE BUTLER...NEW
  RIVER...SANDERSON...SAMPSON...RAIFORD AND GAINESVILLE AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE POTENTIAL WILL ALSO EXIST FOR NICKEL SIZE.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2996 8277 2997 8276 2999 8277 3027 8278
      3039 8227 3008 8214 2969 8223 2964 8279
TIME...MOT...LOC 1433Z 264DEG 31KT 3018 8269 2998 8266
          2973 8271

$$

SHASHY
1 follow-up statement
885 
WWUS52 KJAX 181455
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1055 AM EDT TUE SEP 18 2012

FLC041-181504-
/O.CAN.KJAX.SV.W.0213.000000T0000Z-120918T1515Z/
GILCHRIST FL-
1055 AM EDT TUE SEP 18 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GILCHRIST COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 2968 8265 2986 8265 2996 8268 3029 8269
      3030 8267 3039 8227 3008 8214 2969 8223
TIME...MOT...LOC 1454Z 266DEG 27KT 3029 8256 2999 8250
          2967 8256

$$

FLC001-003-007-023-125-181515-
/O.CON.KJAX.SV.W.0213.000000T0000Z-120918T1515Z/
BRADFORD FL-BAKER FL-ALACHUA FL-COLUMBIA FL-UNION FL-
1055 AM EDT TUE SEP 18 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM EDT
FOR UNION...SOUTHEASTERN COLUMBIA...NORTHERN ALACHUA...SOUTHWESTERN
BAKER AND WESTERN BRADFORD COUNTIES...

AT 1054 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF FIVE POINTS TO OLENO STATE PARK
TO 9 MILES SOUTHWEST OF ALACHUA...MOVING EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LULU...
ALACHUA...WORTHINGTON SPRINGS...DUKES...OLUSTEE...LA CROSSE...LAKE
BUTLER...SANDERSON...SAMPSON...RAIFORD...NEW RIVER...JOHNSTOWN...
GAINESVILLE AIRPORT...ELLERBEE AND BROOKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2968 8265 2986 8265 2996 8268 3029 8269
      3030 8267 3039 8227 3008 8214 2969 8223
TIME...MOT...LOC 1454Z 266DEG 27KT 3029 8256 2999 8250
          2967 8256

$$

SHASHY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 9:30 AM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, Sep 18, 9:30 AM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
930 AM EDT TUE SEP 18 2012

.UPDATE...
KJAX MORNING SOUNDING AND RADAR WIND PROFILE SHOWS DEEP AND
STRONG SW FLOW WITH SPEEDS OF 20-3O KT ABOVE 1 KFT. SW FLOW HAS
USHERED IN DEEP MOISTURE ALSO AND PWAT IS 2.11 INCHES. A PRE-
FRONTAL SQUALL LINE HAS BECOME BETTER ORGANIZED WITH SEVERAL
BOWING SEGMENTS AS IT IS CURRENTLY MOVING INTO OUR WESTERN
BORDERS. RADAR OCCASIONALLY SHOWS SOME WEAK ROTATION AND WILL
MONITOR FOR POSSIBLE TORNADOES. OTHERWISE GUSTY WINDS ARE THE MAIN
CONCERN AND SOME SITES TO OUR WEST HAVE REPORTED GUSTS TO NEAR 50
MPH. EXPECT THE NORTHERN END OF THE LINE TO PRODUCE THE STRONGER
STORMS AS CLOUDS AND RAIN FROM EARLIER CONVECTION OVER OUR SRN
TIER WILL HAVE STABILIZED THIS AREA. EARLIER SATELLITE IMAGERY
SHOWED A GAP IN THE CLOUDS BETWEEN THE CONVECTIVE AREAS BUT THE
SQUALL LINE IS QUICKLY ADVANCING AND CLOSING IN THE GAP. THIS
LINE SHOULD MOVE SWIFTLY ACROSS THE AREA THIS MORNING AND EARLY
AFTERNOON.

&&

.AVIATION...
STORMS ARE ROLLING PAST GNV AND TOWARD EAST COAST TERMINALS. HAVE
TEMPO FOR ALL SITES FOR VARIABLE AND GUSTY WINDS. OTHERWISE WINDS
WILL BE PREVAILING S TO SW.

&&

.MARINE...
SCA FOR THE OFFSHORE LEGS WILL CONTINUE TODAY WITH SCEC NEARSHORE.
GRAYS REEF AND ST. AUGUSTINE BUOY ARE REPORTING WINDS SSW NEAR 20
KT WITH HIGHER GUSTS AND SEAS ARE 5-6 FT. EAST SWELLS ARE A
SMALLER COMPONENT TODAY...COMING IN AT 2 FT. NO SIG CHNG FOR UPDATE.

RIP CURRENTS: MODERATE RISK THROUGH WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  86  67  86  65 /  80  40  20  20
SSI  86  73  83  71 /  70  60  30  30
JAX  87  71  86  68 /  80  60  30  30
SGJ  87  73  86  72 /  50  60  30  30
GNV  87  70  87  68 /  80  60  30  30
OCF  88  72  88  68 /  60  60  30  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

&&

TRABERT/SHASHY/WALKER
Hazardous weather outlook, Sep 18, 3:20 AM EDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
320 AM EDT TUE SEP 18 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-190945-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
320 AM EDT TUE SEP 18 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

A COLD FRONT PUSHING INTO THE REGION WILL TRIGGER SHOWERS ALONG
WITH A FEW STRONG THUNDERSTORMS TODAY. THE STRONGEST STORMS ARE
EXPECTED TO BE IN THE AFTERNOON AND EVENING HOURS. AN ISOLATED
SEVERE THUNDERSTORM WILL BE POSSIBLE. LOCALLY HEAVY RAINFALL WILL
ALSO BE POSSIBLE.

SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE OVER THE OUTER
WATERS THROUGH THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

MAINLY DAYTIME SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL
CONTINUE THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Sep 18, 9:47 AM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
947 AM EDT TUE SEP 18 2012

GAZ132-133-149-163-181430-
ATKINSON-CLINCH-COFFEE-JEFF DAVIS-
947 AM EDT TUE SEP 18 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN JEFF
DAVIS...ATKINSON...EXTREME NORTHWESTERN CLINCH AND COFFEE COUNTIES
FOR STRONG WINDS VALID UNTIL 1030 AM EDT...

AT 946 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST
OF AMBROSE TO 12 MILES SOUTHWEST OF PEARSON...MOVING NORTHEAST AT 25
MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND
WILLACOOCHEE...AMBROSE...PEARSON...AXSON...PRIDGEN...DOUGLAS...
BROXTON...WEST GREEN...SNIPESVILLE AND DENTON THROUGH 1030 AM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3120 8270 3116 8298 3118 8298 3118 8304
      3127 8304 3133 8307 3140 8314 3147 8316
      3149 8311 3157 8306 3161 8306 3167 8300
      3177 8300 3179 8299 3179 8287 3186 8278
      3193 8266
TIME...MOT...LOC 1346Z 204DEG 23KT 3175 8310 3119 8298

SHASHY
Special weather statement, Sep 18, 10:01 AM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1001 AM EDT TUE SEP 18 2012

FLZ020>023-030-035-181445-
BAKER-COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE-UNION-
1001 AM EDT TUE SEP 18 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
BAKER...COLUMBIA...NORTHWESTERN GILCHRIST...EASTERN HAMILTON...
EASTERN SUWANNEE AND SOUTHWESTERN UNION COUNTIES FOR STRONG WINDS
VALID UNTIL 1045 AM EDT...

AT 1001 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES
SOUTHWEST OF BRANFORD TO 9 MILES NORTHWEST OF BELMONT...MOVING EAST
AT 35 MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND
SUWANNEE SPRINGS...OBRIEN...MCALPIN...HOUSTON...BRANFORD...WHITE
SPRINGS...WELLBORN...BELMONT...SUWANNEE VALLEY AND HILDRETH THROUGH
1045 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3059 8294 3056 8227 2997 8252 2972 8295
      2976 8296 2980 8293 2982 8294 2984 8290
      2988 8288 2989 8290 2989 8292 2995 8293
      3003 8302
TIME...MOT...LOC 1401Z 266DEG 37KT 2992 8294 3058 8274

SHASHY
Special weather statement, Sep 18, 10:02 AM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1002 AM EDT TUE SEP 18 2012

GAZ149-150-162>164-181445-
ATKINSON-CHARLTON-CLINCH-ECHOLS-WARE-
1002 AM EDT TUE SEP 18 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WARE...
SOUTHEASTERN ATKINSON...CLINCH...SOUTHEASTERN ECHOLS AND WESTERN
CHARLTON COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 1045 AM
EDT...

AT 1001 AM EDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS CENTERED OVER ARGYLE...MOVING EAST AT 35 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
HOMERVILLE...COGDELL...ARGYLE...MILLWOOD...MANOR...WARESBORO...
NEEDHAM...DIXIE UNION...SUNNYSIDE AND DEENWOOD THROUGH 1045 AM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO
55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3142 8247 3142 8242 3140 8240 3138 8242
      3136 8239 3130 8239 3126 8235 3122 8228
      3119 8228 3117 8221 3055 8214 3055 8223
      3057 8223 3061 8278 3119 8279
TIME...MOT...LOC 1401Z 248DEG 32KT 3110 8261

SANDRIK
Special weather statement, Sep 18, 10:12 AM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1012 AM EDT TUE SEP 18 2012

FLZ022-035-036-181445-
ALACHUA-COLUMBIA-GILCHRIST-
1012 AM EDT TUE SEP 18 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
ALACHUA...SOUTHERN COLUMBIA AND GILCHRIST COUNTIES FOR STRONG WINDS
VALID UNTIL 1045 AM EDT...

AT 1012 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES WEST OF TRENTON...MOVING
NORTHEAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND TRENTON...BELL...NEWBERRY AND HIGH SPRINGS THROUGH 1045 AM
EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2964 8296 2972 8296 2994 8259 2955 8257
      2955 8266 2956 8266 2955 8276 2958 8278
      2959 8295 2963 8298
TIME...MOT...LOC 1412Z 235DEG 35KT 2966 8288

SHASHY
Local storm report, Sep 18, 10:18 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1018 AM EDT TUE SEP 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     TSTM WND DMG     5 NNW SUWANNEE RIVER ST 30.48N 83.21W
09/18/2012                   HAMILTON           FL   LAW ENFORCEMENT

            THE SHERIFFS OFFICE REPORTED THAT THERE WERE TREES DOWN
            NEAR SOUTHWEST 28TH LANE. THE TIME GIVEN WAS BASED ON
            RADAR.

&&

PP
Special weather statement, Sep 18, 10:20 AM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1020 AM EDT TUE SEP 18 2012

FLZ036-040-181500-
ALACHUA-MARION-
1020 AM EDT TUE SEP 18 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ALACHUA AND
NORTHERN MARION COUNTIES FOR STRONG WINDS VALID UNTIL 1100 AM EDT...

AT 1020 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTHWEST OF ARCHER...MOVING
NORTHEAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND ARCHER...FLEMINGTON...MICANOPY...MCINTOSH...ALACHUA...
ROCHELLE...GAINESVILLE...CROSS CREEK...NEWNANS LAKE AND GROVE PARK
THROUGH 1100 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2948 8241 2948 8255 2953 8257 2953 8264
      2993 8255 2974 8205 2937 8205 2935 8241
TIME...MOT...LOC 1420Z 228DEG 32KT 2948 8254

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 5:25 AM EDTSpecial Weather StatementJAXHamilton50 min
Sep 18, 5:29 AM EDTSpecial Weather StatementJAXGilchrist, Suwannee46 min
Sep 18, 6:17 AM EDTSpecial Weather StatementJAXColumbia43 min
Sep 18, 6:19 AM EDTSpecial Weather StatementJAXGilchrist41 min
Sep 18, 6:56 AM EDTSpecial Weather StatementJAXGilchrist49 min
Sep 18, 8:03 AM EDTSpecial Weather StatementJAXAlachua42 min
Sep 18, 8:43 AM EDTSpecial Weather StatementJAXBradford32 min
Sep 18, 8:44 AM EDTSpecial Weather StatementJAXBradford31 min
Sep 18, 8:54 AM EDTSpecial Weather StatementJAXHamilton, Suwannee51 min
Sep 18, 9:14 AM EDTSevere Thunderstorm WarningJAXHamilton, Suwannee46 min
Sep 18, 10:01 AM EDTSpecial Weather StatementJAXColumbia, Hamilton, Suwannee44 min
Sep 18, 10:12 AM EDTSpecial Weather StatementJAXGilchrist33 min
Sep 18, 10:20 AM EDTSpecial Weather StatementJAXAlachua40 min
Sep 18, 10:49 AM EDTAreal Flood AdvisoryJAXAlachua, Gilchrist116 min
Sep 18, 10:51 AM EDTSpecial Weather StatementJAXNassau39 min
Sep 18, 10:58 AM EDTSpecial Weather StatementJAXAlachua47 min
Sep 18, 11:01 AM EDTSpecial Weather StatementJAXBaker29 min
Sep 18, 11:11 AM EDTSevere Thunderstorm WarningJAXBaker, Columbia33 min
Sep 18, 11:18 AM EDTSpecial Weather StatementJAXBradford, Union42 min
Sep 18, 11:35 AM EDTSpecial Weather StatementJAXPutnam, Saint Johns40 min
Sep 18, 11:48 AM EDTSpecial Weather StatementJAXDuval, Nassau42 min
Sep 18, 11:53 AM EDTSpecial Marine WarningJAX112 min
Sep 18, 12:04 PM EDTSpecial Weather StatementJAXSaint Johns41 min
Sep 18, 1:44 PM EDTSpecial Marine WarningJAX2 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.